# SDR DL73S961111

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND L1 DOORS LWR EMERGENCY LIGHTS EXIT IDENT LIGHTS INOP.  REPLACED FUSE ON RACK M9221, OPS CHECKS GOOD.
